MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-70
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lead had multiple impedances, and the patient experienced inadequate pain relief despite reprogramming.The patient underwent a lead replacement procedure wherein the infinion lead was replaced with a paddle lead.The patient was doing well postoperatively and the explanted device was discarded by the medical facility.

Brand Name
INFINION 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key21463403
Report Number3006630150-2025-01014
Device Sequence Number18437159
Product Code LGW
UDI-Device Identifier08714729797821
UDI-Public08714729797821
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/26/2016
Device Model NumberSC-2316-70
Device Catalogue NumberSC-2316-70
Device Lot Number16761368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date02/25/2025
Date Device Manufactured02/26/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale